On the precise distribution of A. N. Kolmogoroff and its asymptotic analysis
Matematika, Tome 4 (1960) no. 2, pp. 135-159
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1960_4_2_a7,
author = {L.-C. \v{C}\v{z}an},
title = {On the precise distribution of {A.} {N.~Kolmogoroff} and its asymptotic analysis},
journal = {Matematika},
pages = {135--159},
year = {1960},
volume = {4},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1960_4_2_a7/}
}
L.-C. Čžan. On the precise distribution of A. N. Kolmogoroff and its asymptotic analysis. Matematika, Tome 4 (1960) no. 2, pp. 135-159. http://geodesic.mathdoc.fr/item/MAT_1960_4_2_a7/